Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 5, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jan 30, 2013, 6:50 AM EST for 5 counties in Kentucky. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2013, 6:50 AM EST (11:50 UTC)
- Expired
- Jan 30, 2013, 7:30 AM EST
- In force
- 40 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Clay County, KY, Jackson County, KY, Laurel County, KY, Owsley County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 66 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 30, 4:35 AM EST | Tornado Watch | SPC | 4 hr |
| Jan 30, 5:51 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.8 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -280 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 409 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 6:37 AM EST, 13 minutes earlier.
Area forecast discussion, Jan 30, 6:37 AM EST, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 637 AM EST WED JAN 30 2013 .UPDATE... ISSUED AT 637 AM EST WED JAN 30 2013 UPDATED THE GRIDS AND ZONE FORECAST TEXT PRODUCT TO INCLUDE TORNADO WATCHES 15 AND 17. && .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 250 AM EST WED JAN 30 2013 THE FOCUS OF THE FIRST THREE PERIOD OF THE FORECAST WILL BE THE EVOLUTION AND EASTWARD PROGRESSION OF A LINE OF SHOWERS AND VERY STRONG THUNDERSTORMS THAT IS CURRENTLY MOVING ACROSS WESTERN KENTUCKY...INDIANA...AND WESTERN TENNESSEE. THESE SHOWERS AND STORMS ARE EXPECTED TO MOVE INTO WAYNE...PULASKI...ROCKCASTLE...POWELL... BATH...AND FLEMING COUNTIES BETWEEN 6 AND 7 AM TODAY. THESE STORMS HAVE A HISTORY OF PRODUCING WIND GUSTS BETWEEN 55 AND 75 MPH IN INDIANA SOUTHWARD INTO WESTERN TENNESSEE. THIS LINE OF STORMS WILL THEN MOVE ACROSS THE REST OF EASTERN KENTUCKY THROUGHOUT THE DAY TODAY...WITH WHATS LEFT OF THE LINE EXITING THE AREA INTO VIRGINIA AND WEST VIRGINIA BETWEEN 6 AND 7 PM THIS EVENING. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WIND GUSTS. LOCALLY HEAVY RAINFALL FROM THESE STORMS COULD ALSO LEAD TO LOCALIZED FLASH FLOODING... ESPECIALLY IF MULTIPLE STORMS MOVE ACROSS THE SAME LOCATIONS. THE FORECAST MODELS HAVE ALL BEEN TOO SLOW IN THEIR EASTWARD MOVEMENT OF THIS LINE OF SHOWERS AND STORMS...SO THE FORECAST GRIDS HAVE BEEN UPDATED TO REFLECT THE REAL TIME TRENDS...WHICH HAS THE STORMS MOVING INTO EASTERN KENTUCKY ABOUT 3 HOURS FASTER THAN THE MODEL DATA IS SUGGESTING. THE OTHER CONCERN FOR THE REMAINDER OF THE OVERNIGHT PERIOD AND THROUGHOUT THE DAY TODAY WILL BE STRONG WINDS THAT WILL BE OCCURRING OUTSIDE OF THE THUNDERSTORMS. WITH WINDS BLOWING AS HIGH AS 50-60KTS AT 2.5-3K ABOVE THE SURFACE...THERE WILL BE THE POTENTIAL FOR 35-45 MPH WINDS TO REACH THE GROUND ACROSS EASTERN KENTUCKY. THE HIGHER RIDGES ACROSS THE AREA WILL BE MOST SUSCEPTIBLE TO THESE WINDS AND GUSTS IN THE HIGHEST TERRAIN COULD GUST AS HIGH AS 50 TO 55 MPH AT TIMES. A SERIES OF WIND ADVISORIES HAVE BEEN ISSUED TO ADDRESS THESE STRONG WINDS AND WILL BE IN AFFECT THROUGH 10PM AND MIDNIGHT TONIGHT RESPECTIVELY. THESE WINDS WILL GRADUALLY BEGIN TO SUBSIDE THIS EVENING INTO THE EARLY OVERNIGHT HOURS. TEMPERATURES WILL CONTINUE TO CLIMB THROUGH THE NIGHT INTO LATE THIS MORNING...AS SOUTHERLY FLOW ALSO CONTINUES TO INCREASE. TODAYS HIGHS WILL BE IN THE MID TO EVEN UPPER 60S ACROSS THE AREA AHEAD OF THE APPROACHING FRONT. TODAYS HIGHS WILL OCCUR EARLY THIS AFTERNOON...BEFORE TEMPERATURES BEGIN TO DECREASE AS THE FRONT PASSES BY. ONCE THE FRONT PASSES THROUGH EASTERN KENTUCKY AFTER ROUGHLY 2 PM THIS AFTERNOON... TEMPERATURES WILL QUICKLY FALL INTO THE MID TO UPPER 40S. ANOTHER COLD CANADIAN AIR MASS WILL SETTLE OVER THE AREA TONIGHT AND TOMORROW...WITH OVERNIGHT LOWS IN THE 20S EXPECTED AND HIGHS ONLY IN THE MID TO UPPER 30S ON THURSDAY. PRECIPITATION BEHIND THE DEPARTING FRONT WILL MIX WITH AND THEN CHANGE TO LIGHT SNOW LATER TONIGHT...AS THE COLD AIR SPILLS INTO THE REGION. LITTLE IF ANY SNOW ACCUMULATION IS EXPECTED. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY) ISSUED AT 250 AM EST WED JAN 30 2013 THE LONG TERM PERIOD CONTINUES TO BE BUSY...WITH A NUMBER OF WX MAKERS. HOWEVER...MOISTURE WILL BE LIMITED THROUGHOUT THE TIME FRAME...SO ONLY LIGHT AMOUNTS OF PRECIP ARE EXPECTED WITH ANY GIVEN SYSTEM. TAKING THE ACTIVE AND RAPID FLOW REGIME INTO ACCOUNT... MODELS CONTINUE TO SHOW FAIRLY GOOD AGREEMENT. THE FIRST SYSTEM IS AN IMPULSE ROTATING THROUGH THE LARGER SCALE EASTERN CONUS TROUGH...ACCOMPANIED BY ANOTHER COLD FRONT WITH A REINFORCING PUSH OF COLD AIR. THIS SYSTEM MOVES THROUGH THURSDAY NIGHT AND SHOULD BE COLD ENOUGH FOR PRECIP TO FALL AS SNOW. FORECAST SOUNDINGS ARE SHOWING PLENTIFUL LOW-MID LEVEL MOISTURE...WITH STEEP LAPSE RATES EXTENDING AT LEAST UP TO THE -10C LEVEL...AND MOISTURE EXTENDING INTO THE INVERSION ABOVE. THAT BEING THE CASE...IT LOOKS LIKE A COMBINATION OF SNOW SHOWERS AND STRATIFORM LIGHT SNOW. INHERITED LIKELY POPS ARE STILL WARRANTED...AND WILL RAISE TO 70 PERCENT IN THE FAVORED UPSLOPE AREAS NEAR THE VA BORDER. YET ANOTHER COLD FRONT IS SLATED FOR SATURDAY INTO SATURDAY NIGHT. THIS TIME THERE COULD BE ENOUGH WARM AIR ADVECTION AHEAD OF THE FRONT FOR PRECIP TO FALL AT LEAST PARTLY AS RAIN...ESPECIALLY IN OUR SOUTHERN COUNTIES. WILL CONTINUE WITH JUST CHANCE POPS AT THIS POINT...DUE TO MORE UNCERTAINTY AT THE LONGER FORECAST TIME...AND THE 12Z 1-29-2013 RUN OF THE ECMWF SHOWING ONLY VERY LIGHT PRECIP COMPARED TO THE 00Z 1-30-2013 GFS. A THIRD COLD FRONT IS SHOWN TO APPROACH MONDAY AND PASS MONDAY NIGHT. WITH STILL MORE TIME TO LAPSE BEFORE THE EVENT...AND THIS TIME THE 00Z 1-30-2013 RUN OF THE GFS BEING VERY LIGHT WITH PRECIP COMPARED TO THE 12Z 1-29-2013 ECMWF...WILL ONLY USE 20-30 PERCENT POPS. MODELS DO AGREE ON ENOUGH WARMING FOR PRIMARILY RAIN WITH THIS THIRD SYSTEM. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 630 AM EST WED JAN 30 2013 THE PRIMARY CONCERNS DURING FOR THE TAF SITES WILL BE THE EVOLUTION AND PROGRESS OF A LINE OF STRONG TO SEVERE THUNDERSTORMS...AND STRONG NON-THUNDERSTORM WINDS. THIS LINE OF STORMS WILL MOVE THROUGH LOZ AND SME BETWEEN 7 AND 9 AM TODAY. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THE STORMS. STRONG SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE OUTSIDE ANY THUNDERSTORMS TODAY AS WELL...PARTICULARLY AFTER 17Z. JKL WILL SEE THE STORMS BETWEEN 9 AND 11 AM WITH THE SAME THREATS POSSIBLE. RAIN SHOWERS WILL MIX WITH AND CHANGE TO SNOW BETWEEN 6 AND 8Z TONIGHT. MVFR TO IFR CONDITIONS WILL BE POSSIBLE WITH THE THUNDERSTORMS...DUE TO THE STRONG WINDS AND TORRENTIAL RAIN. CONDITIONS WILL IMPROVE TO MVFR THIS AFTERNOON AFTER THE STORMS HAVE MOVED EAST OF THE AREA. CONDITIONS WILL DETERIORATE AGAIN AFTER 7Z...AS SNOW SHOWERS BEGIN TO FALL IN THE COLDER AIR BEHIND A DEPARTING COLD FRONT. && .JKL WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR KYZ044-050>052- 058>060-068-069-079-080-083>085. WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR KYZ087-088-118-120. WIND ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR KYZ086-104-106>117- 119. && UPDATE...AR SHORT TERM...AR LONG TERM....HAL AVIATION...AR
Hazardous weather outlook, Jan 29, 4:04 PM EST, 14 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 404 PM EST TUE JAN 29 2013 KYZ044-050>052-058>060-068-069-079-080-083>085-301200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG 404 PM EST TUE JAN 29 2013 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE VERY LATE TONIGHT. IN ADDITION TO THE THUNDERSTORM THREAT...STRONG SOUTHERLY WINDS AHEAD OF THE FRONT WILL GUST TO BETWEEN 35 AND 45 MPH AT TIMES LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY...WITH A SLIGHT RISK THAT SOME OF THEM COULD BE SEVERE. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. EXPECT HEAVY RAINFALL AS WELL WITH MINOR FLOODING POSSIBLE. IN ADDITION TO THE THUNDERSTORM THREAT...STRONG SOUTHERLY WINDS AHEAD OF THE FRONT WILL GUST TO BETWEEN 40 AND 50 MPH AT TIMES FROM WEDNESDAY INTO WEDNESDAY EVENING. SNOW SHOWERS ARE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY MORNING. A PERIOD OF SNOW WITH LIGHT ACCUMULATIONS IS LIKELY ON THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING. SNOW IS ALSO POSSIBLE SATURDAY AND SATURDAY NIGHT. SOME LIGHT SNOW ACCUMULATION IS ALSO POSSIBLE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT OR ON WEDNESDAY. KYZ086-104-106>117-119-301200- KNOX-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-MARTIN- INCLUDING THE CITIES OF...BARBOURVILLE...SANDY HOOK...WEST LIBERTY... PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE... JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...INEZ 404 PM EST TUE JAN 29 2013 ...WIND ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO MIDNIGHT EST WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE VERY LATE TONIGHT. WINDS MAY GUST AS HIGH AS 35 MPH TOWARD DAWN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY...WITH A SLIGHT RISK THAT SOME OF THEM COULD BE SEVERE. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. EXPECT HEAVY RAINFALL AS WELL WITH MINOR FLOODING POSSIBLE. IN ADDITION TO THE THUNDERSTORM THREAT...STRONG SOUTHERLY TO SOUTHWESTERLY WINDS AHEAD OF THE FRONT WILL GUST TO BETWEEN 40 AND 50 MPH AT TIMES FROM WEDNESDAY INTO WEDNESDAY EVENING. SNOW SHOWERS ARE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY MORNING. A PERIOD OF SNOW WITH LIGHT ACCUMULATIONS IS LIKELY ON THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING. SNOW IS ALSO POSSIBLE SATURDAY AND SATURDAY NIGHT. SOME LIGHT SNOW ACCUMULATION IS ALSO POSSIBLE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT OR ON WEDNESDAY. KYZ087-088-118-120-301200- BELL-HARLAN-LETCHER-PIKE- INCLUDING THE CITIES OF...MIDDLESBORO...PINEVILLE...HARLAN... WHITESBURG...PIKEVILLE 404 PM EST TUE JAN 29 2013 ...WIND ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO MIDNIGHT EST WEDNESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. STRONG SOUTHERLY WINDS AHEAD OF THE FRONT WILL GUST TO BETWEEN 40 AND 50 MPH AT TIMES LATE TONIGHT AT ELEVATIONS ABOVE 2000 FEET. SOME ISOLATED GUSTS TO THESE SPEEDS MAY ALSO OCCUR DOWNWIND OF PINE AND BLACK MOUNTAINS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY...WITH A SLIGHT RISK THAT SOME OF THEM COULD BE SEVERE. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. EXPECT HEAVY RAINFALL AS WELL WITH MINOR FLOODING POSSIBLE. IN ADDITION TO THE THUNDERSTORM THREAT...STRONG SOUTHERLY WINDS AHEAD OF THE FRONT WILL GUST TO BETWEEN 45 AND 55 MPH AT TIMES FROM WEDNESDAY INTO WEDNESDAY EVENING. SNOW SHOWERS ARE POSSIBLE WEDNESDAY NIGHT INTO THURSDAY MORNING. A PERIOD OF SNOW WITH LIGHT ACCUMULATIONS IS LIKELY ON THURSDAY NIGHT THROUGH EARLY FRIDAY MORNING. SNOW IS ALSO POSSIBLE SATURDAY AND SATURDAY NIGHT. SOME LIGHT SNOW ACCUMULATION IS ALSO POSSIBLE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT OR ON WEDNESDAY. JP/SHALLENBERGER
In the hours before
Local storm report, Jan 30, 6:47 AM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
647 AM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND GST SOMERSET 37.08N 84.61W
01/30/2013 E0 MPH PULASKI KY AWOS
SOMERSET PULASKI AIRPORT REPORTED 65 MPH GUST.
&&
JJThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 5:44 AM EST | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 46 min |
| Jan 30, 6:22 AM EST | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Rockcastle, Wayne, Whitley | 53 min |
| Jan 30, 6:28 AM EST | Tornado Warning | JKL | Laurel, Pulaski, Rockcastle | 32 min |
| Jan 30, 6:41 AM EST | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Menifee, Montgomery, Owsley and 3 more | 49 min |
| Jan 30, 6:42 AM EST | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Rowan | 48 min |
| Jan 30, 7:04 AM EST | Severe Thunderstorm Warning | JKL | Clay, Knox, Laurel, McCreary, Whitley | 41 min |
| Jan 30, 7:15 AM EST | Tornado Warning | JKL | Menifee, Montgomery, Powell | 30 min |
| Jan 30, 7:26 AM EST | Severe Thunderstorm Warning | JKL | Bath, Elliott, Menifee, Morgan, Rowan | 49 min |
| Jan 30, 7:28 AM EST | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Magoffin, Menifee, Morgan, Owsley and 3 more | 47 min |
| Jan 30, 7:30 AM EST | Severe Thunderstorm Warning | JKL | Bell, Breathitt, Clay, Harlan, Jackson, Knott and 6 more | 45 min |
| Jan 30, 8:01 AM EST | Severe Thunderstorm Warning | JKL | Breathitt, Elliott, Floyd, Johnson, Magoffin, Martin and 1 more | 44 min |
| Jan 30, 8:04 AM EST | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Leslie, Letcher, Magoffin and 1 more | 41 min |
| Jan 30, 8:12 AM EST | Severe Thunderstorm Warning | JKL | Bell, Harlan, Leslie, Letcher, Perry | 63 min |
| Jan 30, 8:37 AM EST | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Knott, Martin, Pike | 53 min |
| Jan 30, 8:43 AM EST | Severe Thunderstorm Warning | JKL | Harlan, Knott, Letcher, Perry, Pike | 47 min |
| Jan 30, 11:58 AM EST | Flood Watch | JKL | Bell, Breathitt, Clay, Floyd, Harlan, Johnson and 12 more | 12 hr |
| Jan 30, 2:08 PM EST | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 4 more | 6 hr |
| Jan 30, 3:15 PM EST | Areal Flood Warning | JKL | Bell, Harlan, Letcher | 18 hr |
| Jan 30, 3:40 PM EST | Areal Flood Warning | JKL | Knox, Whitley | 24 hr |
| Jan 30, 5:39 PM EST | Areal Flood Warning | JKL | Breathitt, Clay, Floyd, Knott, Leslie, Magoffin and 2 more | 16 hr |
| Jan 30, 5:54 PM EST | Areal Flood Advisory | JKL | Johnson, Magoffin, Martin, Pike | 6 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.